# SDR SWAA2025110521063

- Difficulty date: October 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BODY STA 663.75 AND LBL 10 AT AIR CONDITIONING BAY.   REPLACED SUPPORT ANGLE IAW SRM 51-10-02;  SRM 51-40-02. AND DRAWING 111A1000; SHEET 31; REV A.
